| Model Number |
900SF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this tricuspid annuloplasty ring, the ring was explanted and replaced with an non-medtronic mitral valve.The physician reported the ring did not correct the valve incompetence.The patient status immediately following the implant of the non-medtronic product was not reported.